# SDR SWIA201230637

- Difficulty date: May 3, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 34,344 hours, 31,206 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER PORTION OF RIGHT WINDSHIELD CRACKING IN FLIGHT.  (FLT 6496)  REPLACED THE RIGHT MAIN WINDSHIELD IN REFERENCE TO AMM.  P/N NP-139321-14   S/N OFF 96317H2299
